MathSciNet Relay Station
MathSciNet bibliographic data
MR1896128 (2003a:93073) 93E11 (93B36)
de Souza, Carlos E.; Fragoso, Marcelo D. Robust $\scr H\sb \infty$ filtering for uncertain Markovian jump linear systems. Internat. J. Robust Nonlinear Control 12 (2002), no. 5, 435–446.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement